# SDR DALA13023559201

- Difficulty date: May 19, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 49,026 hours, 27,116 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Bs 1359
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE, BS 1359, LONGERNON 28L IS CORRODED IN AFT END OF SPLICE.  REMOVED CORROSION. LONGERON 28L, WITHIN LIMITS.  SPLICE FOUND TO BE OUT OF LIMITS.  R & R SPLICE IAW SRM 51-30-05, PAGE 1.
